# SDR AALA20151031006

- Difficulty date: November 1, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 56,628 hours, 7,162 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, SURFACE FOUND DEFORMED & SCRATCHED AT FWD LOWER CORNER.  FORWARD CARGO DOOR EXTERNAL SKIN AT FWD LOWER CORNER, REPAIR CARRIED OUT IAW SRM 52-30-01-2R REPAIR 17.
